In this paper, we study a non-local fractional Laplace equation, depending on a parameter, with asymptotically linear right-hand side. Our main result concerns the existence of weak solutions for this equation, and it is obtained using variational and topological methods. We treat both the non-resonant case and the resonant one.

Asymptotically linear problems driven by fractional Laplacian operators / A. Fiscella, R. Servadei, E. Valdinoci. - In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. - ISSN 0170-4214. - 38:16(2015), pp. 3551-3563. [10.1002/mma.3438]

Asymptotically linear problems driven by fractional Laplacian operators

A. Fiscella
;
E. Valdinoci
Ultimo
2015

Abstract

In this paper, we study a non-local fractional Laplace equation, depending on a parameter, with asymptotically linear right-hand side. Our main result concerns the existence of weak solutions for this equation, and it is obtained using variational and topological methods. We treat both the non-resonant case and the resonant one.
fractional Laplacian; integrodifferential operators; Palais-Smale condition; Saddle Point Theorem; variational techniques; mathematics (all); engineering (all)
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
Fiscella_et_al-2015-Mathematical_Methods_in_the_Applied_Sciences.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 279.33 kB
Formato Adobe PDF
279.33 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/472837
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 12
social impact